# SDR AALA202502241327

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 38,842 hours, 16,732 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE LEFT AFT LAVATORY DOOR LOCK IS STICKING. ADJUSTED AND LUBRICATED LEFT AFT LAVATROY DOOR LOCK, OPERTIONAL CHECK GOOD. PER AMM 25-40-00.
